# SDR DXTA2010081804199

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 2,234 hours, 1,511 cycles
- Engine: Pwc PW306C
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2A5202D
- Part serial: D0408
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROLL SYSTEM CONTROL FAULT AMBER CAS ILLUMINATED IN FLIGHT.   ACCESSED THE ROLL RATIO CHANGER ACTUATOR.  NOTED GOOD CONNECTIVITY.  ACTUATOR & AREA CLEAN.  CONNECTED PITOT/STATIC.  PERFORMED THE RAIO CHANGER POSITION CHECK. AT 300 KNOTS DIMENSION OF MALMENT IS IN SPEC.  AT 300 KTS ACTUATOR MADE AN UNCOMMANDED UNDEMENT WITH STEADY AIRSPEED.  MONITORED CMC FOR ASSOCIATED PCB. NOTED THAT IMPORTANT PARAMETERS ARE ALL XXX'D OUT.   REMOVED ACTUATOR AND INSTALLED O/H UNIT.  OPS CHECK DUE.  PERFORMED OPS CHECKS.  NOTED SMOOTH OPERATION WITH NO UNCOMMANDED MOVEMENTS. TRAVEL DISTANCE CHECKED GOOD. OPS CHECKED GOOD.  PERFORMED OPS CHECK OF TCAS AND COM2 SYS.  OPS CHECKED OK.  WORK PERFORMED IAW MM 27-10-00.
